| Model Number |
Z9002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.Attempts have been made to obtain additional information, however to date no further information has been provided.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that the haptic was missing when the intraocular lens was opened before loading.Also noted the haptic was broken.No further information provided.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 1/4/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The sample was evaluated and observed with one haptic detached and has particles that suggest that the lens was handled out of the sterile environment.Throughout the manufacturing processes there are a 100% visual inspection utilizing a microscope magnification steps that would have identified and discarded a lens with a similar defect, as required by our approved procedures.The manufacturing data confirms no process deviations that may lead to visible damaged deposition on the iol that may be undetected by our control process.The manufacturing controls should be capable to identify the presence of this type of damaged during the inspection controls defined as part of the manufacturing process and shipping process.The complaint issue reported as haptic damaged was not confirmed.However a haptic detached was confirmed but due the condition of the z9002 model received the complaint could not be related to the manufacturing process, therefore, a product quality deficiency was not identified.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.